# SDR SWAA2014090231523

- Difficulty date: July 29, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N514SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25153
- Aircraft time: 69,985 hours, 65,974 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Crossbeam
- Part number: 6547952358
- Part serial: 54519
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CROSSBEAM E TCHORD BEING CRACKED AT FWD END, THIRD FASTENER HOLE FROM FWD EDGE.  R & R AFT CARGO DOOR IAW AMM.
